Discussions that mention follistim

Infertility board


Has anyone had bad side effects to Follistim? I am on my second IUI cycle and last time and this time I have felt horrible while on the meds. Body aches galore, tired, real moody. This time seems even worse than the last cycle. Any thoughts? Thanks.
Hi REF sorry to hear you are feeling so bad.I took follistim but never had such side effects.Do you think maybe you have got a cold or something that is causing this?But then again every women respond differently to the meds after all they are hormones so it is possible the meds are causing this.Well I hope you are feeling better soon and I hope you get a BFP.When will you test?Keep us updated.

Mapia
Thanks for your reply Mapia. Last cycle I did think I had gotten sick, but then to happen this time as well really makes me think this is from the follistim. Went to the RE today and he said things are looking ok. He upped my dose though, great. Anyways we are looking at IUI first part of next week, probably Tuesday if things go well. So here is hoping.
I'm sorry you are having bad side effects from the follistim. I hope it pays off & you get that beautiful bfp. It will all be worth it then. Hang in there!!

Holly
Hi RFF,
My last cycle I used 200 units of Puregon (follistim) daily and fortunately I didn't have any side effects. For me it was a picnic compared to Clomid which I had terrible side effects. The only thing I noticed was about 1 hour after injection I could feel little aches and pains in my ovaries, they were hard at work.
Hope you feel better and good luck!
Thanks for your input everyone. I did one cycle a year and a half ago w/ clomid and it was a breeze. Now with adding the Follistim it is way different. My DH just doesn't get how awful I feel and how hard it is to get up every morning and go to work feeling so bad. Hoping all of us get the BFP soon!